Harnack inequality for nondivergent elliptic operators on Riemannian manifolds

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


We consider second-order linear elliptic operators of nondivergence type which are intrinsically defined on Riemannian manifolds. Cabré proved a global Krylov-Safonov Harnack inequality under the assumption that the sectional curvature is nonnegative. We improve Cabré's result and, as a consequence, we give another proof to the Harnack inequality of Yau for positive harmonic functions on Riemannian manifolds with nonnegative Ricci curvature using the nondivergence structure of the Laplace operator.

Original languageEnglish
Pages (from-to)281-293
Number of pages13
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 2004 Feb

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Harnack inequality for nondivergent elliptic operators on Riemannian manifolds'. Together they form a unique fingerprint.

Cite this